# SDR R61A2023071200391

- Difficulty date: June 16, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 22,746 hours, 15,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSBEAM FR 14, RIGHT SIDE, HAS TWO AREAS OF CORROSION ON UPPER SURFACE. PERFORMED PERMANENT DOUBLER REPAIR ON CROSSBEAM 14. REF EMB SRM 53-00-10 /REPAIR 03P. SEE WIPS AND TASKS FOR WORK ACCOMPLISHED
